# SDR FDEA201402140317

- Difficulty date: February 14, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970769208
- Condition: Cracked
- Location: Frame 54
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FRAME 54, STRINGER 36 & 44, SHOWS A CRACK SIGNAL AT  BUTT JOINT.  REPAIRED IAW EA 6-5330-T0305912A PT1.   MAJOR REPAIR IAW GMM 6-2-100
